Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    5 5 0 0


Comptes Rendus Mathématique
Volume 353, n° 8
pages 711-715 (août 2015)
Doi : 10.1016/j.crma.2015.05.007
Received : 22 Mars 2015 ;  accepted : 27 May 2015
A refinement of the Gauss–Lucas theorem (after W.P. Thurston)
Un raffinement du théorème de Gauss–Lucas (d'après W.P. Thurston)
 

Arnaud Chéritat a , Yan Gao b , Yafei Ou c , Lei Tan d
a Insititut de mathématiques de Bordeaux, Université de Bordeaux, 351, cours de la Libération, 33405 Talence, France 
b Mathematical department of SiChuan University, 610065, ChengDu, China 
c SJTU–ParisTech Elite Institute of Technology, 200240, ShangHai, China 
d Université d'Angers, faculté des sciences LAREMA, 49045 Angers, France 

Abstract

We present a refinement of the Gauss–Lucas theorem, following an idea of W.P. Thurston.

The full text of this article is available in PDF format.
Résumé

Nous présentons un raffinement du théorème de Gauss–Lucas, d'après une idée de W.P. Thurston.

The full text of this article is available in PDF format.


© 2015  Académie des sciences@@#104156@@